Be Careful…

I have always been very careful by taken medicin tablets, even Alvedon, just 1-2 sometimes when I have been very sick.

A doctor who is clinic investigator at the Medicin Institute has warn about Alvedon/Panodil which have the ingredients paracetamol. It makes you less emotional according to a new study. It is like a sedative. It cut off both positive and negative emotions.
(Pamol / Citodon also contents paracetamol).
Every medicin has side effects. Except being less in true contacts with your feelings Alvedon for example can give you seriously liver injury if you take to many of them.

I had an accident 2 days ago and much pain but haven´t taken any tablet, guess I have a high pain threshold. Try to fix it by myself to the best but maybe I need to do an X-ray, think I will know tomorrow;-)

*********************************************************

Advertisements

About elaineofsweden

https://elaineofsweden.wordpress.com
This entry was posted in Uncategorized. Bookmark the permalink.

3 Responses to Be Careful…

  1. And if your sensitivity is very high it won’t take much to throw your balance out.
    Be careful and if in doubt, go back to your doctor. Mark

    • Took your advice Mark and went to the doctor today and he sent me for X-ray and after that he wrote a doctors certificate so I´m not allowed to work for a while but I will do my treatment and hope to be okey very soon so I can go back to work again.
      Hope everything is fine with you and that you have a nice time over there:-)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s